| Model Number |
DCB00 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Ejection Problem (4009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: section d-6a date implanted: not applicable as the iol was not implanted.Section d-6b date explanted: not applicable as the iol was not implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The dcb00 model injector did not fit properly in the wound, therefore intraocular lens (iol) advanced too early and was stuck in the wound; therefore, it was not fully inserted.The iol was removed.There was no patient injury and the surgery was completed during the same procedure.Operational use error was reported although, no details were provided.Patient prognosis post-procedure is unknown.No further information is available.